# SDR 2007UALA01391

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 54,907 hours, 30,442 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME WEB HAS TWO EACH CRACKS AT LWR DOOR STOP FITTING FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED & INSTALLED EXTERNAL NESTED ANGLE REPAIRS.
